We give sharp asymptotic estimates at infinity of all radial partial derivatives of the heat kernel on H-type groups. As an application, we give a new proof of the discreteness of the spectrum of some natural sub-Riemannian Ornstein–Uhlenbeck operators on these groups.

Asymptotics for the heat kernel on H-type groups / T. Bruno, M. Calzi. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 197:4(2018), pp. 1017-1049. [10.1007/s10231-017-0713-9]

Asymptotics for the heat kernel on H-type groups

M. Calzi
2018

Abstract

We give sharp asymptotic estimates at infinity of all radial partial derivatives of the heat kernel on H-type groups. As an application, we give a new proof of the discreteness of the spectrum of some natural sub-Riemannian Ornstein–Uhlenbeck operators on these groups.
Asymptotic estimates; H-type groups; Heat kernel; Ornstein–Uhlenbeck
Settore MAT/05 - Analisi Matematica
2018
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/722307
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact